# SDR CA951108016

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 12281301
- Condition: Intermittent
- Location: Fuel Flow
- Part time: 14 hours
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FLOW STARTS TO WORK INTERMITTENTLY AND THEN FAILS.  FUEL FLOW (FF) TRANSMITTER INSTALLED ON OTHER ENGINE AND SNAG FOLLOWED TRANSMITTER.  THIS IS THE FOURTH FF TRANSMITTER REPLACED ON A NEW AIRCRAFT.  SUSPECT POOR QUALITY OF UNIT.
